# SDR IXXA060181O

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 78,468 hours, 24,224 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Condition: Loose
- Location: Nr 1 Fuel Press
- Part time: 78,468 hours, 24,224 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM KBWI TO BGTL THE NR 1 ENGINE FUEL PRESSURE WAS INTERMITTENT AND THERE WAS A FUEL ODOR IN THE COCKPIT WITH THE NR 3 HIGH STAGE BLEED IN HIGH.  MAINTENANCE FOUND A LOOSE CONNECTION TO THE TRANSMITTER.  REPAIRED PER ALL APPLICABLE MANUALS AND FUEL SMELL WAS ELIMINATED DURING THE ENGINE RUN, AIRCRAFT WAS RETURNED TO SERVICE.  NO LEAK OR FUEL SMELL NOTED.
